MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT

MILTENYI BIOTEC GMBH CLINIMACS PLUS INSTRUMENT
Catalog Number 151-01
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I has requested the process details as well as hardcopies of the performed flow cyometric alalysis data.The clinimacs plus instrument itself was not sent back to miltenyi for further investigation.Results: two applicable root causes have been identified which either alone or in combination do explain the observed deteriorate product viability after the clinimacs cd34 separation.
 
Event or Problem Description
The customer performed a large scale clinimacs cd34 enrichment procedure with mobilized apheresis product consisting of 8.3x10e10 total wbcs.After the enrichment process, the target fraction was analyzed by flow cytometry and approx 38% of the cells had been found 7aad positive, i.E.Either apototic or dead.Process code: 510g0o00s8o02y0.This event occurred at: hamatology, oncology & immunology, baldinger str.(b)(4).

Brand Name
CLINIMACS PLUS INSTRUMENT
Common Device Name
CLINIMACS PLUS INSTRUMENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5431271
Report Number3005290010-2016-00045
Device Sequence Number505500
Product Code OVG
UDI-Device Identifier04049934004636
UDI-Public4049934004636
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1